Sufficient conditions for optimality for differential inclusions of parabolic type and duality


Mahmudov E. N.

JOURNAL OF GLOBAL OPTIMIZATION, vol.41, pp.31-42, 2008 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 41 Issue: 1
  • Publication Date: 2008
  • Doi Number: 10.1007/s10898-007-9164-y
  • Title of Journal : JOURNAL OF GLOBAL OPTIMIZATION
  • Page Numbers: pp.31-42

Abstract

Sufficient conditions for optimality are derived for partial differential inclusions of parabolic type on the basis of the apparatus of locally conjugate mapping, and duality theorems are proved. The duality theorems proved allow one to conclude that a sufficient condition for an extremum is an extremal relation for the direct and dual problems.